# SDR SWAA2022021728876

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,440 hours, 27,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLEANING OF GEL TAPE IN AFT CARGO DISCOVERED CORROSION ON FLOOR TRACK STA 767-787 RBL 13.8. / REPLACED FLOOR TRACK FROM STA 767-787 RBL 13.8 PER SRM 53-00-53-2R-3/SRM 51-40-02.
